# SDR CA151118001

- Difficulty date: November 13, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Engine: Pwa PT6B37A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 3041241
- Condition: Out Of Limits
- Part time: 3,008 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, THE CT DISK WAS FOUND WITH 230 CYCLES EXCEEDED.  PART DESCRIPTION: C.T. DISK PART NUMBER: 3041241 SERIAL NUMBER: A002D2DT TOTAL ACCUMULATED HOURS: 3007.7 TOTAL ACCUMULATED CY: 7430 REFERENCE TO MAINT. MANUAL 3053102 REV. 19 IS LIMITED TO 7200 CYCLES, THE PART FOUND 230 CYCLES OVER LIMITS.
